# SDR SIMA992731

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 567
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DENT FOUND ON THE LEFT FUSELAGE SKIN PANEL AT STATION 567 JUST BELOW SL 1520.  RETURNED SKIN TO NORMAL CONTOUR.  PERFORMED EDDY CURRENT INSPECTION OF RECONTOURED AREA WITH NO INDICATIONS OF CRACKS.  PREPARED REPAIR PLATE .050 THICK, FORMED TO CONTOUR OF SKIN AND CHAMFERED EDGES.  CLEANED REPAIR PLATE AND APPLIED ALODINE AND EPOXY PRIMER.  APPLIED FAY SEALANT TO PLATE, POSITIONE DPLATE AND INSTALLED ALL FASTENER WET.  FAIRED EDGES OF REPAIR PLATE.  APPLIED EPOXY PRIMER TO INTERIOR AND EXTERIOR SURFACES AND RESTORED TOP COAT.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1798, SAAB 340 SRM 72LKS3079, 53-70-10 PARA 4 PAGE 215 FIG 209 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (M)
